RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Filippov, Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 18

Number of views:
This page:1513
Abstract pages:5964
Full texts:2120
References:175
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Website: http://www.rudn.ru/?pagec=2841

http://www.mathnet.ru/eng/person18065
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215700
http://elibrary.ru/author_items.asp?authorid=4415

Publications in Math-Net.Ru
2013
1. V. M. Filippov, V. M. Savchin, S. A. Budochkina, “On the existence of variational principles for differential–difference evolution equations”, Tr. Mat. Inst. Steklova, 283 (2013),  25–39  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 20–34  isi
1999
2. V. M. Filippov, M. P. Kirpichnikov, “25 Years of <i>Kvantovaya Élektronika</i>”, Kvantovaya Elektronika, 26:1 (1999),  2  mathnet [Quantum Electron., 29:1 (1999), 2  isi]
1995
3. A. V. Kagal, V. M. Filippov, “On an optimal domain with respect to $(x,t)$ for a parabolic-type equation”, Differ. Uravn., 31:7 (1995),  1265–1266  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1216–1217
1994
4. V. M. Filippov, “A generalization of the A. Vanderbauwhede variational principle”, Differ. Uravn., 30:4 (1994),  692–698  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 639–645
1993
5. A. V. Kagal, V. M. Filippov, “Some properties of the spaces $W^{(B_1,…,B_k)}(\Omega)$ with integro-differential characteristics”, Differ. Uravn., 29:6 (1993),  1078–1081  mathnet  mathscinet; Differ. Equ., 29:6 (1993), 934–937
1992
6. V. M. Filippov, A. È. Avakyan, “The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators”, Differ. Uravn., 28:12 (1992),  2123–2128  mathnet  mathscinet; Differ. Equ., 28:12 (1992), 1766–1770
7. V. M. Filippov, A. N. Tischenko, “The direct variational method for operator equations $u^{(k)}+C^mu=f$, $k=1,2$; $m\in\mathbf N$”, Differ. Uravn., 28:9 (1992),  1642–1643  mathnet  mathscinet  zmath
8. V. M. Filippov, V. M. Savchin, S. G. Shorokhov, “Variational principles for nonpotential operators”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 40 (1992),  3–176  mathnet  mathscinet  zmath; J. Math. Sci., 68:3 (1994), 275–398
1987
9. V. M. Filippov, “Semibounded solutions of inverse problems of the calculus of variations”, Differ. Uravn., 23:9 (1987),  1599–1607  mathnet  mathscinet
10. V. M. Filippov, “On a variational method in spaces with dominant mixed derivative”, Trudy Mat. Inst. Steklov., 180 (1987),  224–225  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 265–266
1986
11. V. M. Filippov, “The variational principle for hypoelliptic equations with constant coefficients”, Differ. Uravn., 22:2 (1986),  338–343  mathnet  mathscinet
1985
12. V. M. Filippov, “Variational principles for hypoelliptic equations”, Dokl. Akad. Nauk SSSR, 285:2 (1985),  302–305  mathnet  mathscinet  zmath
13. V. M. Filippov, “Quasiclassical solutions of an inverse problem of the calculus of variations”, Dokl. Akad. Nauk SSSR, 285:1 (1985),  53–56  mathnet  mathscinet  zmath
14. V. M. Filippov, “A general approach to symmetrization of differential operators”, Differ. Uravn., 21:3 (1985),  539–541  mathnet  mathscinet  zmath
1984
15. V. M. Filippov, “A variational method for solving boundary value problems for the wave equation”, Differ. Uravn., 20:11 (1984),  1961–1968  mathnet  mathscinet
1979
16. V. M. Filippov, “A variational method of solution of boundary value problems of mathematical physics, and function spaces”, Differ. Uravn., 15:11 (1979),  2056–2065  mathnet  mathscinet  zmath
1977
17. V. M. Filippov, A. N. Skorokhodov, “The principle of a minimum of a quadratic functional for a boundary value problem of heat conduction”, Differ. Uravn., 13:8 (1977),  1434–1445  mathnet  mathscinet  zmath
18. V. M. Filippov, A. N. Skorohodov, “A quadratic functional for the heat equation”, Differ. Uravn., 13:6 (1977),  1113–1123  mathnet  mathscinet  zmath

2017
19. A. A. Amosov, Yu. A. Dubinskii, V. V. Kozlov, M. K. Kerimov, L. G. Popov, A. L. Skubachevskii, V. M. Filippov, M. F. Cherepova, “In memory of Professor Stanislav Ivanovich Pokhozhaev, Corresponding Member of RAS”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  379–380  mathnet  elib
2012
20. D. V. Anosov, V. A. Vassiliev, V. S. Vladimirov, R. V. Gamkrelidze, A. A. Gonchar, V. A. Il'in, V. V. Kozlov, A. V. Kryazhimskiy, S. M. Nikol'skii, A. N. Parshin, V. M. Filippov, I. R. Shafarevich, “Lev Dmitrievich Kudryavtsev (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 569–571  isi
2005
21. A. A. Bolibrukh, V. A. Il'in, S. M. Nikol'skii, V. M. Filippov, G. N. Yakovlev, “Lev Dmitrievich Kudryavtsev (on his 80th birthday)”, Uspekhi Mat. Nauk, 60:1(361) (2005),  177–185  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:1 (2005), 177–188  isi
2001
22. A. V. Arutyunov, N. S. Bakhvalov, M. E. Bogovskii, V. S. Vladimirov, A. A. Dezin, V. A. Il'in, E. F. Mishchenko, V. P. Maslov, S. M. Nikol'skii, S. V. Uspenskii, V. M. Filippov, “Vera Nikolaevna Maslennikova (obituary)”, Uspekhi Mat. Nauk, 56:4(340) (2001),  129–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 739–743  isi
2000
23. V. G. Veretennikov, I. A. Mukhametzyanov, R. G. Mukharlyamov, V. V. Rumyantsev, V. M. Savchin, V. M. Filippov, A. A. Shestakov, “Abdel’khak Safiullovich Galiullin”, Differ. Uravn., 36:3 (2000),  427–428  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 483–484
1994
24. A. A. Beilinson, A. N. Gordeev, Ts. I. Gutsunaev, Yu. I. Zaparovannyi, V. G. Kadyshevskii, A. A. Logunov, V. B. Magalinskii, M. G. Meshcheryakov, V. P. Milant'ev, Yu. A. Popov, V. M. Filippov, “Yakov Petrovich Terletskiĭ (Obituary)”, UFN, 164:2 (1994),  235–237  mathnet; Phys. Usp., 37:2 (1994), 223–225  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020